# SDR TRBA2011113

- Difficulty date: July 16, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N414WF
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 414
- Aircraft time: 32,313 hours, 31,646 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THE EMERGENCY EXIT LIGHTS ABOVE BOTH F/A NR1 AND F/A,  NR2 JUMPSEATS STAY ON WHILE ON THE GROUND THEN TURN OFF ONCE THE AIRPLANE WAS AIRBORN.  THE ACFT WAS REMOVED FROM SERVICE.  AT THIS TIME, THE OPS CHECK WAS PERFORMED AND FOUND THE EMERGENCY  LIGHTS WORKING PROPERLY IAW MM W/C EX-335000 OPT 10000-02.  NO PARTS R & R.  THE ACFT WAS RETURNED TO SERVICE.
